数学研究通讯

2015, v.31(03) 267-273

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Almost Fuzzy Compactness in L-fuzzy Topological Spaces
Almost Fuzzy Compactness in L-fuzzy Topological Spaces

Li Hong-yan;Cui Wei;Lei Feng-chun;

摘要(Abstract):

In this paper, the notion of almost fuzzy compactness is defined in L-fuzzy topological spaces by means of inequality, where L is a completely distributive De Morgan algebra. Its properties are discussed and many characterizations of it are presented.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11471297) of China

作者(Author): Li Hong-yan;Cui Wei;Lei Feng-chun;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享